# SDR UALA2012101505826

- Difficulty date: October 15, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 44,623 hours, 11,268 cycles
- Engine: Pwa PW4056
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL XFER.DUE TO CHRONIC HISTORY OF UNWANTED FUEL TRANSFER FROM CENTER TANK TO LEFT MAIN TANK, ACCOMPLISH FIM TASK PER MM.  WITH FUEL IN CENTER TANK AND OVERRIDE PUMPS OPERATING, CHECK CENTER TANK AREA FOR EXTERNAL LEAKS.  RAN OVERRIDE PUMPS WITH 25000 LBS OF FUEL IN CENTER TANK.  NO EXTERNAL LEAK NOTED.  FUEL CONFIG LT, LCR T40.5-21.7-38.9 TOT101.1. REFERENCE FIM 28-21-00 FIG117A SH1 REPLACED FLOAT SHUTOFF VALVE PER MM FOR LFT TANK, ALSO BOOST PUMP BYPASS VALVE FOR LFT TANK PER MM.  ALSO REPLACED LEFT DISCHARGE CHK VALVE PER MM.  RAN PUMPS NO TRANSFER NOTED.
